| Catalog Number |
25002112E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Joint Laxity (4526)
| Date of Event |
04/20/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the adverse event was not related to the design, manufacture, and/or sterilization of the revised implants.
Event or Problem Description
It was reported by an onkos sales representative, that a patient with an eleos hinge knee replacement underwent revision surgery on (b)(6) 2026 due to patella baja.Patient's patella was reported to be lower than it should be and slightly dislocating.This report captures eleos axial pin.This event will be reported as a serious injury due to the revision procedure.